# SDR UALA2011070503318

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,072 hours, 12,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 26
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM NR 2 ENG AFT CORE COWL.  FOUND EDP LEAKING FROM HEAD FLANGE 3 DROPS A MIN.  REPLACED NR 2 ENGINE HYD PUMP PER MM.
